# SDR C1HA200397009

- Difficulty date: February 12, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS HORIZONTAL SITUATION INDICATOR FLAG IN SIGHT (DIVERSION).  REPLACED NR 2 DIRECTIONAL GYRO.
